# SDR SWIA202052942

- Difficulty date: August 13, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AND ANGLE AT STGR 3L AFT SIDE ON THE FS 280 BULKHEAD CRACKED.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED ANGLE AT STRINGER 3L ON THE AFT FACE OF FS 280, IAW CRJ 200 SRM AND DWG.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM M-337.  NO WEIGHT CHANGE.
